# SDR JJBA20210922017

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL STRUCTURE LOWER WEB HAS MULTIPLE AREAS OF SCREW INDENTION DAMAGE. REMOVED AND REPLACED AFT CARGO DOOR INNER SKIN WEB.
